Valihist 150/2`s

$42.95

Highly effective formula of three ingredients to provide multiple relief for colds, hay fever, and allergies. Sugar-free, salt-free and lactose-free. Each Tablet contains: acetaminophen, 325mg., chlorpheniramine maleate, 2mg., phenylephrine HCl, 5mg.,

Add to Cart:

  • Model: 30-4363
  • Shipping Weight: 0.6lbs

Your IP Address is: 54.81.170.136
Copyright © 2014 Industrial Medical Supply, Inc.. – < >